- Volume 58 Issue 3
DOI QR Code
Hyperinvariant Subspaces for Some 2×2 Operator Matrices
- Jung, Il Bong (Department of Mathematics, Kyungpook National University) ;
- Ko, Eungil (Department of Mathematics, Ewha Womans University) ;
- Pearcy, Carl (Department of Mathematics, Texas A&M University, College Station)
- Received : 2017.12.26
- Accepted : 2018.02.20
- Published : 2018.09.23
The first purpose of this note is to generalize two nice theorems of H. J. Kim concerning hyperinvariant subspaces for certain classes of operators on Hilbert space, proved by him by using the technique of "extremal vectors". Our generalization (Theorem 1.2) is obtained as a consequence of a new theorem of the present authors, and doesn't utilize the technique of extremal vectors. The second purpose is to use this theorem to obtain the existence of hyperinvariant subspaces for a class of
invariant subspace;hyperinvariant subspace;extremal vector;transitive algebra
Supported by : National Research Foundation of Korea (NRF)
- S. Ansari and P. Enflo, Extremal vectors and invariant subspaces, Trans. Amer. Math. Soc., 350(1998), 539-558. https://doi.org/10.1090/S0002-9947-98-01865-0
- B. Chevreau, G. Exner and C. Pearcy, On the structure of contraction operators III, Michigan Math. J., 36(1989), 29-62. https://doi.org/10.1307/mmj/1029003881
- I. Chalendar and J. Partington, Modern approaches to the invariant-subspace problem, Cambridge Tracts in Math., 188. Cambridge Univ. Press, Cambridge, 2011.
- R. Douglas and C. Pearcy, Hyperinvariant subspaces and transitive algebras, Michigan Math. J., 19(1972), 1-12. https://doi.org/10.1307/mmj/1029000793
- H. J. Kim, Hyperinvariant subspaces for operators having a normal part, Oper. Matrices, 5(2011), 487-494.
- H. J. Kim, Hyperinvariant subspaces for operators having a compact part, J. Math. Anal. Appl., 386(2012), 110-114. https://doi.org/10.1016/j.jmaa.2011.07.051
- V. Lomonosov, Invariant subspaces of the family of operators that commute with a completely continuous operator, Funktsional. Anal. i Prilozen., 7(1973), 55-56.
- H. Radjavi and P. Rosenthal, Invariant subspaces, Springer-Verlag, New York, NY, 1973.